# SDR AALA20190518008

- Difficulty date: May 18, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 18,976 hours, 7,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT LEFT HAND TRANSITION PANEL BETWEEN BS 727 AND BS 847 AT S26L. REPLACED TRANSITION PANEL PER 51-00-05-01
